# SDR IPXA2016021599346

- Difficulty date: February 14, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, SURFACE CORROSION ON THE LOWER VERTICAL STAB UPPER MOUNTING FRAME FOR PANEL NR 361AL.  REMOVED CORROSION IAW SRM 51-21-01.  ORIGINAL MATERIAL THICKNESS .063 IAW DWG AJC7328, FOUND WITHIN LIMITS IAW SRM 55-00-00, PAGE 206. TREATED AND PRIMED AREA IAW SRM 51-21-01.
